# SDR ASOA04347

- Difficulty date: May 14, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light
- Component part number: BM10006002
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE RT CENTER OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE RELAMPED THE EXTERNAL OVERWING EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
